I currently take 75mg of immediate release effexor. I have a hard time swallowing pills so that was all I could take. I split the dose in half and take half in the morning and half in the evening. I took it all at once in the morning and didnt notice much difference. I am suffering from horrible flu-like-symptoms (very achy) and could it be that I am not taking enough or its just not working properly? Is the half life too quick and I dont have a steady amount in my system? Not sure. I really dont want to up the does and have it not work and have to get off it because I heard it is a hard.
I suspect you have some withdrawal going on because you aren't taking the full dose. You can't just up and cut a dose or skip one because your body can notice it right away. Take the full amount and see how you feel after a few doses. Why do you have trouble swallowing pills? They make a cup with a little lip that holds the pill and you just take a drink and the pill is supposed to go right down. If you can swallow solid food you can swallow a pill.
I don't suppose it makes much difference whether you take as once a day or twice a day, bodyachiness needs to be mentioned to the doctor. Here is a link to possible side effects of Effexor: https://www.drugs.com/sfx/effexor-side-effects.html Not to alarm you, because most are rare. I suspect you are just getting use to the new medication, but a call to the doc wouldn't hurt.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Aug 2009 • 1 answer
Cold Symptoms - my 3month old son has G6PD DEF. he has flu for the past 3days. there was fever 2day?
Updated 24 Sep 2009 • 1 answer
Updated 21 Jun 2010 • 3 answers
I have been off of Lexapro for 8 weeks now and am now just getting flu like symptoms.Is this normal?
Updated 29 Aug 2012 • 3 answers
Updated 23 Nov 2016 • 1 answer